E. Babson and E. Steingrímsson, Generalized permutation patterns and a classification of the Mahonian statistics, Sém. Lothar. Combin, vol.44, issue.18, 2000.

G. Baxter, On fixed points of the composite of commuting functions, Proceedings of the American Mathematical Society, vol.15, issue.6, pp.851-855, 1964.
DOI : 10.1090/S0002-9939-1964-0184217-8

M. Bousquet-mélou and S. Butler, Forest-Like Permutations, Annals of Combinatorics, vol.11, issue.3-4, pp.335-354, 2007.
DOI : 10.1007/s00026-007-0322-1

M. Bousquet-mélou, A. Claesson, M. Dukes, and S. Kitaev, <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mo stretchy="false">(</mml:mo><mml:mn mathvariant="bold">2</mml:mn><mml:mo>+</mml:mo><mml:mn mathvariant="bold">2</mml:mn><mml:mo stretchy="false">)</mml:mo></mml:math>-free posets, ascent sequences and pattern avoiding permutations, Journal of Combinatorial Theory, Series A, vol.117, issue.7, pp.884-909, 2010.
DOI : 10.1016/j.jcta.2009.12.007

F. R. Chung, R. L. Graham, V. E. Hoggatt, J. , and M. Kleiman, The number of baxter permutations, Journal of Combinatorial Theory, Series A, vol.24, issue.3, pp.382-3940097, 1978.
DOI : 10.1016/0097-3165(78)90068-7

S. Gire, Arbres, permutationsàpermutations`permutationsà motifs exclus et cartes planaires: quelquesprobì emes algorithmique et combinatoire, 1993.

V. Lakshmibai and B. Sandhya, Criterion for smoothness of Schubert varieties in Sl(n)/B, Proc. Indian Acad. Sci, pp.45-52, 1990.
DOI : 10.1007/BF02881113

E. Ouchterlony, On Young tableaux involutions and patterns in permutations, 2005.

K. M. Ryan, On Schubert varieties in the flag manifold of Sl(n,?), Mathematische Annalen, vol.11, issue.2, pp.205-224, 1987.
DOI : 10.1007/BF01450738

E. Steingrímsson, Generalized permutation patterns ? a short survey To appear in " Permutation Patterns , St Andrews, LMS Lecture Note Series, 2007.

J. West, Permutations with forbidden subsequences and stack-sortable permutations, 1990.

J. S. Wolper, A combinatorial approach to the singularities of Schubert varieties, Advances in Mathematics, vol.76, issue.2, pp.184-1930001, 1989.
DOI : 10.1016/0001-8708(89)90048-0

A. Woo and A. Yong, When is a Schubert variety Gorenstein? Adv, Math, vol.207, issue.1, pp.205-220, 2006.

A. Woo and A. Yong, Governing singularities of Schubert varieties, Journal of Algebra, vol.320, issue.2, pp.495-520, 2008.
DOI : 10.1016/j.jalgebra.2007.12.016